Alert archive / Illinois / Wind Advisories in 2016
Wind Advisory 5, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Apr 1, 2016, 3:36 PM CDT for 35 counties in Illinois. It took effect at Apr 2, 2016, 9:00 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2016, 3:36 PM CDT (20:36 UTC)
- In effect from
- Apr 2, 2016, 9:00 AM CDT
- Expired
- Apr 2, 2016, 7:00 PM CDT
- In force
- 10 hr
- Issued by
- NWS Lincoln, IL
All 35 counties
Cass County, IL, Champaign County, IL, Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, DeWitt County, IL, Douglas County, IL, Edgar County, IL, Effingham County, IL, Fulton County, IL, Jasper County, IL, Knox County, IL, Lawrence County, IL, Logan County, IL, Macon County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Moultrie County, IL, Peoria County, IL, Piatt County, IL, Richland County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Shelby County, IL, Stark County, IL, Tazewell County, IL, Vermilion County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 42 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377 WWUS73 KILX 012036 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 336 PM CDT FRI APR 1 2016 ILZ027>031-036>038-041>046-053>057-061>063-020900- /O.NEW.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... DECATUR...SULLIVAN...TUSCOLA...CHARLESTON...MATTOON...PARIS... SHELBYVILLE...GREENUP...MARSHALL 336 PM CDT FRI APR 1 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 3 PM. * WINDS...SUSTAINED NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES, ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ066>068-071>073-020900- /O.NEW.KILX.WI.Y.0005.160402T1800Z-160403T0000Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...NEWTON...ROBINSON...FLORA... OLNEY...LAWRENCEVILLE 336 PM CDT FRI APR 1 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN NOON AND 5 PM. * WINDS...SUSTAINED NORTHWEST WINDS OF 30 MPH WITH GUSTS TO 40 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES, ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SHIMON
6 follow-up statements
959 WWUS73 KILX 020211 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 911 PM CDT FRI APR 1 2016 ILZ040-047>052-021015- /O.EXA.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN- INCLUDING THE CITIES OF...RUSHVILLE...BEARDSTOWN...PETERSBURG... WINCHESTER...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE 911 PM CDT FRI APR 1 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ066>068-071>073-021015- /O.EXT.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...EFFINGHAM...NEWTON...ROBINSON...FLORA... OLNEY...LAWRENCEVILLE 911 PM CDT FRI APR 1 2016 ...WIND ADVISORY NOW IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ILZ027>031-036>038-041>046-053>057-061>063-021015- /O.CON.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON- LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...HAVANA... LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... DECATUR...SULLIVAN...TUSCOLA...CHARLESTON...MATTOON...PARIS... SHELBYVILLE...GREENUP...MARSHALL 911 PM CDT FRI APR 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH...OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
028 WWUS73 KILX 020251 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 951 PM CDT FRI APR 1 2016 ILZ027>031-036>038-040>057-061>063-066>068-071>073-021100- /O.CON.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL...RUSHVILLE... HAVANA...LINCOLN...CLINTON...MONTICELLO...CHAMPAIGN...URBANA... DANVILLE...BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 951 PM CDT FRI APR 1 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
563 WWUS73 KILX 020826 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 326 AM CDT SAT APR 2 2016 ILZ040>057-061>063-066>068-071>073-021600- /O.NEW.KILX.FZ.W.0002.160403T0700Z-160403T1300Z/ /O.CON.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN... CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 326 AM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY. * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * TEMPERATURE...OVERNIGHT LOWS EXPECTED TO DROP TO 28-30 DEGREES. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-036>038-021600- /O.CON.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 326 AM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
030 WWUS73 KILX 021220 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 720 AM CDT SAT APR 2 2016 ILZ040>057-061>063-066>068-071>073-022000- /O.CON.KILX.FZ.W.0002.160403T0700Z-160403T1300Z/ /O.CON.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN... CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 720 AM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 TO 50 MPH. * TEMPERATURE...OVERNIGHT LOWS EXPECTED TO DROP TO 28-30 DEGREES. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-036>038-022000- /O.CON.KILX.WI.Y.0005.160402T1400Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 720 AM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THE STRONGEST WINDS WILL OCCUR BETWEEN 10 AM AND 4 PM. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 30 MPH WITH FREQUENT GUSTS TO 45 TO 50 MPH. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AUTEN
888 WWUS73 KILX 021835 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 135 PM CDT SAT APR 2 2016 ILZ040>057-061>063-066>068-071>073-030000- /O.CON.KILX.FZ.W.0002.160403T0700Z-160403T1300Z/ /O.CON.KILX.WI.Y.0005.000000T0000Z-160403T0000Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN... CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 135 PM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... * TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH 4 PM THIS AFTERNOON. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH FREQUENT GUSTS TO 45 TO 55 MPH AND BRIEFLY HIGHER GUSTS OF 55 TO 60 MPH POSSIBLE. * TEMPERATURE...OVERNIGHT LOWS EXPECTED TO REACH 27 TO 31 DEGREES. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-036>038-030000- /O.CON.KILX.WI.Y.0005.000000T0000Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 135 PM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH 4 PM THIS AFTERNOON. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 40 MPH WITH FREQUENT GUSTS OF 45 TO 55 MPH AND BRIEFLY HIGHER GUSTS OF 55 TO 60 MPH POSSIBLE. * IMPACTS...UNSECURED OUTDOOR OBJECTS MAY BE BLOWN AROUND. SOME SMALL TREE LIMBS MAY COME DOWN. THIS CAN SOMETIMES CAUSE BRIEF POWER OUTAGES. DRIVING WILL BE MORE DIFFICULT FOR HIGH PROFILE VEHICLES... ESPECIALLY ON NORTH-SOUTH ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH... OR GUSTS OF AT LEAST 45 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 07/AUTEN
990 WWUS73 KILX 022358 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 658 PM CDT SAT APR 2 2016 ILZ040>057-061>063-066>068-071>073-030800- /O.EXP.KILX.WI.Y.0005.000000T0000Z-160403T0000Z/ /O.CON.KILX.FZ.W.0002.160403T0700Z-160403T1300Z/ SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...RUSHVILLE...HAVANA...LINCOLN... CLINTON...MONTICELLO...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR...SULLIVAN...TUSCOLA... CHARLESTON...MATTOON...PARIS...SHELBYVILLE...GREENUP...MARSHALL... EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY...LAWRENCEVILLE 658 PM CDT SAT APR 2 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... * TEMPERATURE...OVERNIGHT LOWS EXPECTED TO REACH 27 TO 31 DEGREES. * IMPACTS...SENSITIVE VEGETATION MAY BE KILLED OR DAMAGED IF ACTIONS ARE NOT TAKEN TO MITIGATE THE EFFECTS OF THE COLD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ILZ027>031-036>038-030100- /O.EXP.KILX.WI.Y.0005.000000T0000Z-160403T0000Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- INCLUDING THE CITIES OF...GALESBURG...TOULON...PEORIA...LACON... EUREKA...CANTON...PEKIN...BLOOMINGTON...NORMAL 658 PM CDT SAT APR 2 2016 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... STRONG WINDS THAT AFFECTED CENTRAL AND SOUTHEAST ILLINOIS TODAY WILL DECREASE RAPIDLY THIS EVENING AS THE RESPONSIBLE LOW PRESSURE SYSTEM MOVES EAST. WINDS HAVE ALREADY DECREASED TO 15 TO 25 MPH WITH GUSTS GENERALLY LESS THAN 40 MPH...AND THESE WILL DIMINISH TO JUST A FEW MPH OVERNIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Apr 1, 3:29 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 1, 3:29 PM CDT, 7 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 329 PM CDT FRI APR 1 2016 .SHORT TERM...(Tonight) ISSUED AT 329 PM CDT Fri Apr 1 2016 One short wave over ne IL at mid afternoon will exit into nw/west central IN late this afternoon, while another short wave lifting toward nw IN at mid afternoon. Another short wave trof over central Iowa to pivot ESE to track across central/northern IL late this afternoon and early evening. This to continue isolated to scattered showers over central IL especially from I-72 northward into early this evening. Will keep southeast IL dry into tonight, though skies have become mostly cloudy there as well at mid afternoon. Broken to overcast low/mid clouds to decrease from nw to se during this evening. Also breezy west winds 12-20 mph and gusts of 22-32 mph will diminish to around 10 mph or less by late evening. Temps currently in upper 40s north of Lincoln to mid 50s southeast of I- 70. A chilly night in store as clouds and winds decrease and dewpoints slipping into the mid 20s to around 30F by dawn. Lows by dawn Sat range from 30F at Galesburg to upper 30s by Lawrenceville. Temps to get to around freezing as far south as a Rushville to Lincoln to Champaign line. Will hold off on a freezing warning overnight in northern CWA since the growing season has not started yet in that location (the growing season has started south of I-72). && .LONG TERM...(Saturday through Friday) ISSUED AT 329 PM CDT Fri Apr 1 2016 Initial concern for Saturday will be the strong winds developing after sunrise. A fast moving low pressure system will track across Wisconsin into lower Michigan by 18z/1pm Saturday. A very tight pressure gradient surrounding that low along with rapid pressure changes will fuel sustained winds in the 30-35 mph range, with frequent gusts to 45 mph. Bufkit momentum transfer tools support that solution in both the GFS and NAM output. With collaboration between surrounding offices, we decided to issue a wind advisory for all of our counties except the SW, from Springfield to the SW. The advisory will go from 9 am to 7 pm for a majority of the counties. Areas south of I-70 will see advisory level winds between 18z and 00z. In addition to the strong winds, the fast moving shortwave could trigger a few light rain or snow showers along and north of I-74 Saturday morning and early afternoon. No snow accums will occur, but instability params point towards a couple of bursts of precip developing and moving east-southeast across northern IL. Have increased PoPs to low chance north of Peoria, with slight chance as far south as Lincoln to Mattoon. All precip should push east of our counties after 21z/4pm. Very cold conditions are then on tap for Saturday night, as skies clear out under advancing high pressure. With 850 mb temps dropping to -4 to -7C overnight, winds becoming light, and dewpoints dropping to the low to mid 20s, air temps will likely dip below freezing in a majority of our forecast area. We considered a freeze watch, but held off since we did not expect hard freeze conditions of 28F or colder for several hours. Warmer air will quickly push back into Illinois from the west on Sunday, as 850 mb temps rocket back up into the 9C to 12C range by 00z/7pm Sunday. That rapid increase will be in response to low pressure moving into northern Illinois by 00z/7pm Sunday. Southerly winds will increase on Sunday, but should remain below wind advisory levels. However, it will still be quite breezy on Sunday with winds 20 mph gusting to 35 mph. That low pressure center will drag a cold front from NW to SE across IL Sunday night, possibly triggering a few light rain showers. Colder air arriving on Monday will cause falling daytime temperatures. Early morning highs could reach the low 50s north of I- 74 with around 60 south of I-70. More freezing temps are expected again late Monday night in a majority of our counties. The next system of concern will be a clipper-like low progressing into the Great Lakes late Wednesday and Wed night. An associated cold front is forecast to push across IL during that time, with some thunderstorms expected. Instability params are pointing toward a few vigorous updrafts, with favorable shear for some supercells. The timing of the front Wed afternoon into early evening also support potential for some storms approaching severe levels. Will need to watch that system closely with future model runs. Behind that low, yet another push of cold air will push low temps down around freezing north of I-74. That cold air could change any light rain to light snow after midnight Thursday night. Friday should be dominated by high pressure with highs reaching the mid to upper 50s. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 1255 PM CDT Fri Apr 1 2016 A fairly strong short wave near the IL/IA border and another one near the IA/NE border to pivot ese across central and northern IL later this afternoon and early evening and then exit east of IL by mid/late evening. Isolated showers currently north of I-72 and expect these to continue into early evening. An isolated thunderstorm possible north of I-74 this afternoon but chances too low to mention in northern TAFs. Mostly VFR broken ceilings 3-5k ft prevail into early evening though MVFR possible at times especially with light rain showers this afternoon. Breezy WNW winds of 10-20 kts with gusts of 20-30 kts this afternoon, should diminish to 6-11 kts by mid evening. WSW winds increase and veer WNW by mid morning Sat with speeds of 18-25 kts and gusts of 30-36 kts by 15Z/10 am Sat. && .ILX Watches/Warnings/Advisories... Wind Advisory from 1 PM to 7 PM CDT Saturday for ILZ066>068- 071>073. Wind Advisory from 9 AM to 7 PM CDT Saturday for ILZ027>031- 036>038-041>046-053>057-061>063. && SHORT TERM...07 LONG TERM...Shimon AVIATION...07
Hazardous weather outlook, Apr 1, 3:20 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 320 PM CDT FRI APR 1 2016 ILZ027>031-036>038-041>046-053>057-061>063-021100- CHAMPAIGN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR-FULTON- KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-MOULTRIE-PEORIA-PIATT- SHELBY-STARK-TAZEWELL-VERMILION-WOODFORD- 320 PM CDT FRI APR 1 2016 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE NORTH OF A RUSHVILLE TO DANVILLE LINE UNTIL SUNSET. NO SEVERE WEATHER IS EXPECTED WITH THESE THUNDERSTORMS BUT A FEW AREAS COULD SEE A BRIEF PERIOD OF SMALL HAIL. TEMPERATURES SHOULD FALL TO AROUND FREEZING LATE TONIGHT FROM I-72 NORTH. THESE FREEZING TEMPERATURES COULD POSE A HAZARD TO SENSITIVE EARLY SEASON PLANT GROWTH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND ADVISORY IS IN EFFECT ON SATURDAY. WEST TO NORTHWEST WINDS WILL BECOME QUITE STRONG AND GUSTY DURING THE DAY SATURDAY. WIND GUSTS OF 45 TO 50 MPH CAN BE EXPECTED...WHICH COULD BLOW AROUND LIGHT OBJECTS AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY ON NORTH TO SOUTH ROADWAYS. TEMPERATURES SHOULD FALL TO NEAR FREEZING OR BELOW SUNDAY MORNING AND AGAIN TUESDAY MORNING AND GETTING NEAR FREEZING ON THURSDAY NIGHT. THESE FREEZING TEMPERATURES WILL POSE A HAZARD TO SENSITIVE EARLY SEASON PLANT GROWTH. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-047>052-021100- CASS-CHRISTIAN-MENARD-MORGAN-SANGAMON-SCHUYLER-SCOTT- 320 PM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WEST TO NORTHWEST WINDS WILL BECOME QUITE STRONG AND GUSTY DURING THE DAY ON SATURDAY. WIND GUSTS OF 40 TO 45 MPH CAN BE EXPECTED... WHICH COULD BLOW AROUND LIGHT OBJECTS AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY ON NORTH TO SOUTH ROADWAYS. TEMPERATURES SHOULD FALL TO NEAR FREEZING OR BELOW SUNDAY MORNING AND AGAIN TUESDAY MORNING. THESE FREEZING TEMPERATURES WILL POSE A HAZARD TO SENSITIVE EARLY SEASON PLANT GROWTH. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS CENTRAL ILLINOIS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ066>068-071>073-021100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 320 PM CDT FRI APR 1 2016 ...WIND ADVISORY IN EFFECT FROM 1 PM TO 7 PM CDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WIND ADVISORY IS IN EFFECT FOR SATURDAY AFTERNOON. WEST TO NORTHWEST WINDS WILL BECOME QUITE STRONG AND GUSTY DURING THE DAY ON SATURDAY. WIND GUSTS OF 45 MPH CAN BE EXPECTED...WHICH COULD BLOW AROUND LIGHT OBJECTS AND MAKE DRIVING DIFFICULT FOR HIGH PROFILE VEHICLES ESPECIALLY ON NORTH TO SOUTH ROADWAYS. TEMPERATURES SHOULD FALL TO NEAR FREEZING OR BELOW SUNDAY MORNING AND AGAIN TUESDAY MORNING. THESE FREEZING TEMPERATURES WILL POSE A HAZARD TO SENSITIVE EARLY SEASON PLANT GROWTH. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS SOUTHEAST ILLINOIS. FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER AT CLAY CITY THROUGH MIDDAY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 07
In the hours before
Special weather statement, Apr 1, 3:07 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 307 PM CDT FRI APR 1 2016 ILZ036-040>042-047>053-020000- FULTON-SCHUYLER-MASON-LOGAN-CASS-MENARD-SCOTT-MORGAN-SANGAMON- CHRISTIAN-MACON- INCLUDING THE CITIES OF...CANTON...RUSHVILLE...HAVANA...LINCOLN... BEARDSTOWN...PETERSBURG...WINCHESTER...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...DECATUR 307 PM CDT FRI APR 1 2016 SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH SUNSET ACROSS AREAS FROM I-72 NORTH. PEA SIZE HAIL HAS RECENTLY BEEN REPORTED IN PEORIA AND TOULON IN STARK COUNTY...AND MORE PEA SIZE HAIL IS POSSIBLE UNTIL SUNSET. MOTORISTS SHOULD BE PREPARED FOR BRIEF PERIODS OF HEAVIER RAIN SHOWERS ALONG WITH A SHORT PERIOD OF SMALL HAIL POSSIBLE DURING THE AFTERNOON COMMUTE. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 8:22 PM CDT | River Flood Warning | ILX | Clay, Richland | 3 days |
Nearby
Wind Advisories in Illinois, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.